Alert archive / Florida / Special Weather Statements in 2014

Special Weather Statement, NWS Miami, FL

August 16, 2014Broward County, Florida

NWS Miami, FL issued this special weather statement at Aug 16, 2014, 4:02 PM EDT for Broward County, Florida. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 16, 2014, 4:02 PM EDT (20:02 UTC)
Expired
Aug 16, 2014, 4:30 PM EDT
In force
28 min
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 65 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 16, 4:10 PM EDTTSTM WND GST 461 Wnw Fort Lauderdale, FLWEATHERBUG MESONET SITE AT THE FORT LAUDERDALE POLICE DEPARTMENT REPORTED A WEST-NORTHWEST WIND GUST OF 46 MPH AT 410 PM EDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2014-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2531 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2014-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2531 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

037 
WWUS82 KMFL 162002
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
402 PM EDT SAT AUG 16 2014
 
FLZ072-172-162030-
COASTAL BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
402 PM EDT SAT AUG 16 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COASTAL BROWARD COUNTY
AND SOUTHEASTERN METRO BROWARD COUNTY...
 
* UNTIL 430 PM EDT

* AT 401 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM OVER BROADVIEW PARK...OR OVER PLANTATION...
  MOVING NORTHEAST AT 15 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  FORT LAUDERDALE...HOLLYWOOD...POMPANO BEACH...DAVIE...PLANTATION...
  SUNRISE...TAMARAC...LAUDERDALE-BY-THE-SEA...LAUDERHILL...OAKLAND
  PARK...NORTH LAUDERDALE...LAUDERDALE LAKES...DANIA BEACH...COOPER
  CITY...WILTON MANORS...SEA RANCH LAKES...LAZY LAKE...PORT
  EVERGLADES...VILLAGE PARK AND GOLDEN HEIGHTS.

LAT...LON 2618 8010 2617 8010 2614 8011 2612 8012
      2610 8012 2606 8013 2603 8027 2615 8032
      2626 8008
TIME...MOT...LOC 2001Z 246DEG 11KT 2610 8021 

$$

GREGORIA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 16, 2:02 PM EDT, 2 hours earlier.

Area forecast discussion, Aug 16, 2:02 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
202 PM EDT SAT AUG 16 2014

.SHORT TERM (TONIGHT-MONDAY NIGHT)...
DEEP LAYER RIDGE THAT HAS BEEN SUPPRESSED TO THE SOUTH THE PAST
COUPLE OF DAYS WILL BEGIN TO SHIFT BACK TO THE NORTH ON SUNDAY AS
THE STRONG MID LEVEL TROUGH ACROSS THE NORTHEAST STATES LIFTS
EASTWARD. UNTIL THEN, ONE MORE ACTIVE AFTERNOON OF THUNDERSTORMS
SEEMS INEVITABLE ACROSS THE INTERIOR AND EAST COAST METRO AREAS WITH
PWAT AROUND TWO INCHES AND 500MB TEMPS AT AROUND -7C. SHOWERS
ALREADY BEGINNING TO DEVELOP AS OF 17Z AND MOVE TO THE NORTHEAST IN
THE SOUTHWEST STEERING FLOW. THE BAND OF MOISTURE OVER SOUTH FLORIDA
ASSOCIATED WITH THE NORTHEAST TROUGH WILL BEGIN TO SHIFT EAST ON
SUNDAY AND MONDAY WITH DRIER AIR MOVING INTO THE REGION, ESPECIALLY
ON MONDAY WITH LOWER PWATS BOTH DAYS. THE GFS, NAM AND ECMWF ARE ALL
DIFFERENT IN SHOWING PWAT VALUES FOR THESE DAYS BUT STILL INDICATE A
DRYING TREND WITH THE VALUES LIKELY DROPPING INTO THE 1.3-1.5 INCH
RANGE. AEROSOL MODELS ARE ALSO SUGGESTING A LARGE SAHARAN DUST LAYER
(SAL) WILL MOVE ACROSS SOUTH FLORIDA ON SUNDAY WHICH WILL LIKELY
CREATE A MILKY LOOK TO THE SKY ALONG WITH DIMINISHING THE THREAT FOR
CONVECTION. THE RIDGE MOVING BACK NORTH ALONG WITH THE DRIER AIR AND
SAL WILL COMBINE TO DECREASE THE AMOUNT OF THUNDERSTORM COVERAGE.
SEA BREEZE BOUNDARIES WILL ALSO BE THE PRIMARY LIFTING MECHANISM
WHICH TENDS TO LIMIT COVERAGE.

.LONG TERM (TUESDAY-SATURDAY)...
A RETURN TO A DEEP EASTERLY FLOW WILL BE THE DOMINATE WEATHER MAKER
THROUGH THE ENTIRE EXTENDED PERIOD. THE RIDGE AXIS WILL SET UP FROM
THE SOUTHERN PLAINS TO CENTRAL FLORIDA AND INTO THE ATLANTIC FROM
TUESDAY THROUGH SATURDAY. PWATS THROUGH THIS PERIOD WILL RANGE FROM
1.5 TO 1.7 INCHES SO SCATTERED POPS WILL RESULT MAINLY ACROSS THE
INTERIOR AND WEST COAST.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS ARE DEVELOPING NEAR ALL TERMINALS EARLY
THIS AFTERNOON...WITH AT LEAST SCATTERED ACTIVITY EXPECTED UNTIL
AROUND SUNSET. BEST LIKELIHOOD FOR CONVECTION APPEARS BETWEEN 19-
21Z...SO TEMPO TSRA ADDED FOR THOSE TIMES.  GUSTY WINDS AND LOCALLY
SIGNIFICANT RESTRICTIONS ARE LIKELY IN/NEAR THUNDERSTORMS...OTHERWISE
LIGHT SOUTHEAST WINDS AND VFR CONDITIONS WILL PREVAIL INTO SUNDAY.
DRIER AIRMASS SUNDAY WILL REDUCE RAIN CHANCES...SO NO VCSH/VCTS
THROUGH 18Z ATTM.

&&

.MARINE...
BY SUNDAY, WINDS ARE FORECAST TO BECOME EAST TO SOUTHEAST ACROSS
ALL WATERS WHILE REMAINING AROUND OR BELOW 10 KNOTS AND PERSISTING
INTO EARLY NEXT WEEK. SEAS ARE FORECAST TO BE 2 FEET OR LESS
THROUGH THE WEEKEND AND INTO AT LEAST EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  77  91  78  91 /  20  10   0  10
FORT LAUDERDALE  80  92  81  92 /  30  10   0  10
MIAMI            79  91  80  92 /  20  10   0  10
NAPLES           79  92  80  92 /  10  20  10  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

SHORT TERM...30/KOB
LONG TERM....30/KOB
AVIATION...23/SK
Hazardous weather outlook, Aug 16, 3:42 PM EDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
342 PM EDT SAT AUG 16 2014

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
170200-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
342 PM EDT SAT AUG 16 2014

...STRONG STORMS ARE POSSIBLE EASTERN AREAS OF SOUTH FLORIDA THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: THUNDERSTORM DEVELOPMENT IS LIKELY BY THIS
AFTERNOON, ESPECIALLY OVER THE INTERIOR AND EAST COAST METRO AREAS
OF SOUTH FLORIDA. THE MAIN THREATS WILL BE FREQUENT LIGHTNING,
GUSTY WINDS, AND URBAN FLOODING.

TORNADOES: THERE IS A SLIGHT CHANCE OF A BRIEF WEAK TORNADO WITH
THE STRONGEST STORMS OVER THE EAST COAST METRO AREAS THIS
AFTERNOON WHERE THE EAST AND WEST COAST SEA BREEZES DEVELOP.

WIND: STRONG THUNDERSTORMS CREATING WINDS OF 55 MILES PER HOUR
ARE POSSIBLE THIS AFTERNOON ESPECIALLY OVER THE EASTERN AREAS OF
SOUTH FLORIDA INCLUDING THE ADJACENT COASTAL WATERS.

FLOODING: MAINLY URBAN STREET FLOODING IS POSSIBLE TODAY.

TEMPERATURES: THE HEAT INDEX WILL REACH TO BETWEEN 100 AND 104
THIS AFTERNOON ACROSS MOST OF SOUTH FLORIDA. IN SOME LOCALIZED
AREAS IN THE WESTERN INTERIOR, IT COULD BRIEFLY REACH TO AROUND
105 THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME SLIGHTLY DRIER AIR IS STILL EXPECTED TO MOVE INTO THE AREA
SUNDAY AND MONDAY WHICH WILL BRING A REDUCTION IN SHOWER AND
THUNDERSTORM COVERAGE LATE SUNDAY THROUGH MONDAY. COVERAGE WILL
GRADUALLY INCREASE THROUGH THE REST OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI ESPECIALLY
OVER THE EAST COAST METRO AREAS OF SOUTH FLORIDA INCLUDING THE
ADJACENT COASTAL WATERS.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, Aug 16, 3:32 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
332 PM EDT SAT AUG 16 2014

FLZ067-162015-
INLAND PALM BEACH COUNTY FL-
332 PM EDT SAT AUG 16 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL INLAND PALM BEACH COUNTY
...

* UNTIL 415 PM EDT

* AT 331 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES
  NORTHWEST OF CANAL POINT TO OKEELANTA...AND MOVING NORTHEAST AT 15
  MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  WELLINGTON...BELLE GLADE...PAHOKEE...SOUTH BAY...CANAL POINT...
  OKEELANTA...FREMD VILLAGE-PADGETT ISLAND...BELLE GLADE CAMP...LION
  COUNTRY SAFARI PARK AND LOXAHATCHEE GROVES.

LAT...LON 2647 8075 2670 8079 2669 8075 2670 8072
      2676 8075 2678 8073 2674 8071 2676 8069
      2681 8070 2684 8065 2689 8062 2696 8061
      2696 8035 2665 8027
TIME...MOT...LOC 1931Z 231DEG 15KT 2695 8080 2660 8071

GREGORIA
Local storm report, Aug 16, 3:36 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
336 PM EDT SAT AUG 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     MARINE TSTM WIND 10 NW PAHOKEE           26.90N  80.79W
08/16/2014  M58 MPH          AMZ610             FL   MESONET

            SFWMD MESONET SITE NEAR THE CENTER OF LAKE OKEECHOBEE
            REPORTED A NORTHWEST WIND GUST OF 50 KTS...OR 58
            MPH...AT 315 PM EDT.

&&

EVENT NUMBER MFL1400290

ROSS
Special weather statement, Aug 16, 3:39 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
339 PM EDT SAT AUG 16 2014

FLZ072-172-162015-
COASTAL BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
339 PM EDT SAT AUG 16 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COASTAL BROWARD
COUNTY AND SOUTHEASTERN METRO BROWARD COUNTY...

* UNTIL 415 PM EDT

* AT 338 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM OVER ROYAL PALM RANCHES...OR NEAR DAVIE...
  MOVING NORTHEAST AT 5 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  PEMBROKE PINES...HOLLYWOOD...DAVIE...PLANTATION...DANIA BEACH...
  COOPER CITY...ESTATES OF FORT LAUDERDALE...RAVENSWOOD ESTATES...
  PINES BLVD AND UNIVERSITY DRIVE...SUNSHINE ACRES...OAK POINT...
  BROADVIEW PARK...NOVA SOUTHEASTERN UNIVERSITY...ROYAL PALM
  RANCHES...CHAMBERS ESTATES...SOUTHWEST RANCHES...PINE ISLAND RIDGE
  AND DOWNTOWN DAVIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

&&

LAT...LON 2600 8028 2606 8033 2612 8021 2604 8016
TIME...MOT...LOC 1938Z 234DEG 5KT 2605 8026

GREGORIA
Local storm report, Aug 16, 3:56 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
356 PM EDT SAT AUG 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     MARINE TSTM WIND 10 NW PAHOKEE           26.90N  80.79W
08/16/2014  M67 MPH          AMZ610             FL   MESONET

            SFWMD MESONET SITE NEAR THE CENTER OF LAKE OKEECHOBEE
            REPORTED A NORTHWEST WIND GUST OF 58 KTS...OR 67
            MPH...AT 330 PM EDT. WINDS WERE SUSTAINED AT 35 KTS...OR
            40 MPH.

&&

EVENT NUMBER MFL1400291

ROSS
Special weather statement, Aug 16, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
402 PM EDT SAT AUG 16 2014

FLZ072-172-162030-
COASTAL BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
402 PM EDT SAT AUG 16 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COASTAL BROWARD COUNTY
AND SOUTHEASTERN METRO BROWARD COUNTY...

* UNTIL 430 PM EDT

* AT 401 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM OVER BROADVIEW PARK...OR OVER PLANTATION...
  MOVING NORTHEAST AT 15 MPH.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH.  LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  FORT LAUDERDALE...HOLLYWOOD...POMPANO BEACH...DAVIE...PLANTATION...
  SUNRISE...TAMARAC...LAUDERDALE-BY-THE-SEA...LAUDERHILL...OAKLAND
  PARK...NORTH LAUDERDALE...LAUDERDALE LAKES...DANIA BEACH...COOPER
  CITY...WILTON MANORS...SEA RANCH LAKES...LAZY LAKE...PORT
  EVERGLADES...VILLAGE PARK AND GOLDEN HEIGHTS.

LAT...LON 2618 8010 2617 8010 2614 8011 2612 8012
      2610 8012 2606 8013 2603 8027 2615 8032
      2626 8008
TIME...MOT...LOC 2001Z 246DEG 11KT 2610 8021

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 2:43 PM EDTSpecial Marine WarningMFL62 min
Aug 16, 3:32 PM EDTSpecial Weather StatementMFLPalm Beach43 min
Aug 16, 3:39 PM EDTSpecial Weather StatementMFLBroward36 min
Aug 16, 4:18 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Aug 16, 4:19 PM EDTSpecial Marine WarningMFL86 min
Aug 16, 4:31 PM EDTSpecial Weather StatementMFLPalm Beach29 min
Aug 16, 4:33 PM EDTTornado WarningMFLPalm Beach12 min
Aug 16, 4:47 PM EDTSpecial Weather StatementMFLBroward43 min
Aug 16, 5:08 PM EDTSpecial Weather StatementMFLBroward22 min
Aug 16, 5:27 PM EDTSpecial Marine WarningMFL63 min
Aug 16, 5:37 PM EDTSpecial Weather StatementMFLMiami-Dade23 min
Aug 16, 5:46 PM EDTAreal Flood AdvisoryMFLMiami-Dade59 min

Nearby

Special Weather Statements in Florida, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.